MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7080M-90
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant late loosening.
 
Event or Problem Description
The patient had right si joint arthrodesis in (b)(6) 2020 where one implant was installed in conjunction with a long spinal fusion construct.The patient later complained or a recurrence of pain symptoms.The surgeon determined lucency around the distal tip of the right side si joint implant and that it may not have been fully fused in bone.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the right side si joint implant and filled the explant void with bone graft.He then added two additional implants of the same type to the right si joint to help fixate the si joint.The status of the patient following the revision procedure is not known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key11165000
Report Number3007700286-2020-00134
Device Sequence Number3616471
Product Code OUR
UDI-Device Identifier00851085007558
UDI-Public00851085007558
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model Number7080M-90
Device Lot Number2656281
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR